MathSciNet Relay Station
MathSciNet bibliographic data
MR2682785 03D32 (03B30 03D55 03F35 28A12)
Simpson, Stephen G. Mass problems and measure-theoretic regularity. Bull. Symbolic Logic 15 (2009), no. 4, 385–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement